• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 12767
School of Physics
  Title:   Asymptotically FRW Black Holes
  Author(s): 
1.  J. Taghizadeh Firouzjaee
2.  R. Mansouri
  Status:   Published
  Journal: Gen. Relat. Gravit.
  Vol.:  42
  Year:  2010
  Pages:   2431
  Supported by:  IPM
  Abstract:
Application of concepts like black hole and event horizon in cosmological context are not trivial, as has been shown in the last decade. We introduce special solutions of the LTB family representing collapsing over-dense regions extending to an expanding closed, open, or flat FRW model asymptotically. We study the dynamics of the collapsing region, and its density profile. The question of the strength of the central singularity and its nakedness, as well as the existence of an apparent horizon and an event horizon is dealt with in detail. Differences to the Schwarzschild black hole are addressed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right